# SDR 20001011AP009

- Difficulty date: June 8, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DAY - NR 1 ENGINE SLOW TO ACCELERATE TO TAKEOFF POWER.  ''H'' FLANGE DIFFUSER SLIDE ADJUSTMENT (PS3 SCREEN) CRACK PROGRESSION BEYOND ORIGINAL REPAIR AT UPPER STOP.  REPLACED NR 1 ENGINE.  (M)
